# SDR MWEA020628

- Difficulty date: October 20, 2002
- Submitted: October 25, 2002
- Operation: Air carrier
- Aircraft: N803ME
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48029
- Aircraft time: 39,873 hours, 42,044 cycles
- System (JASC): 2350 · Audio Integrating System
- Part: Microphone
- Part number: 6027664
- Part serial: 1421
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW TEMPORARILY LOST COMMUNICATION.  REMOVED AND REPLACED HAND MICROPHONE.
